Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 61, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 7, 2014, 9:21 PM CDT for Fayette County, Lamar County, Alabama. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 9:21 PM CDT (02:21 UTC)
- Expired
- Jun 7, 2014, 10:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 52 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:21 PM CDT | TSTM WND DMG | Millport, AL | TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT. |
| Jun 7, 9:24 PM CDT | TSTM WND DMG | Kennedy, AL | TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY. |
| Jun 7, 9:24 PM CDT | TSTM WND DMG | Millport, AL | TREES AND POWER LINES WERE BLOWN DOWN IN MILLPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2154 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
665
WUUS54 KBMX 080221
SVRBMX
ALC057-075-080315-
/O.NEW.KBMX.SV.W.0061.140608T0221Z-140608T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
921 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 1015 PM CDT
* AT 918 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MILLPORT...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAYETTE...BEAVERTON...BLOOMING GROVE...KENNEDY...BELK...BLUFF...
ASHCRAFT CORNER AND BANKSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3406 8820 3405 8799 3402 8799 3402 8795
3392 8795 3391 8764 3387 8764 3386 8753
3370 8753 3369 8743 3360 8743 3361 8763
3358 8764 3358 8767 3353 8766 3352 8773
3353 8828
TIME...MOT...LOC 0222Z 272DEG 19KT 3362 8806
$$
561 follow-up statement
749
WWUS54 KBMX 080247
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
947 PM CDT SAT JUN 7 2014
ALC057-075-080315-
/O.CON.KBMX.SV.W.0061.000000T0000Z-140608T0315Z/
FAYETTE AL-LAMAR AL-
947 PM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAMAR AND
FAYETTE COUNTIES UNTIL 1015 PM CDT...
AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF CARBON HILL
TO 6 MILES SOUTHEAST OF BLUFF TO BEDFORD...MOVING SOUTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
VERNON...FAYETTE...MILLPORT...BANKSTON...BELK...BERRY...BOLEY
SPRINGS...KENNEDY...ASHCRAFT CORNER AND LAMAR COUNTY PUBLIC LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3406 8820 3405 8799 3402 8799 3402 8795
3392 8795 3391 8764 3387 8764 3386 8753
3370 8753 3369 8743 3360 8743 3361 8763
3358 8764 3358 8767 3353 8766 3352 8773
3353 8828
TIME...MOT...LOC 0247Z 346DEG 25KT 3384 8742 3379 8782
3378 8828
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 7, 6:31 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 631 PM CDT SAT JUN 7 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... THERE APPEARS TO BE AN SLIGHT INCREASE IN THE LIKELIHOOD OF A SEVERE STORM OR TWO THIS EVENING. THE MAIN SURFACE TROUGH WE HAVE BEEN DEALING WITH THE PAST SEVERAL DAYS PUSHED SOUTH AND WEST LAST NIGHT. BUT THE VISIBLE SATELLITE IMAGERY INDICATES THIS BOUNDARY HAS PUSHED BACK TO THE EAST...WHILE NUMEROUS SMALLER SCALE BOUNDARIES ARE AROUND. THE LATEST SPC RAP ANALYSIS INDICATES THE SURFACE BASED CAPES INCREASING INTO THE 3000-3500 RANGE ACROSS WEST ALABAMA WEST OF THIS SURFACE TROUGH AN. ADDITIONALLY...BULK SHEAR VALUES ARE THE LARGEST NORTH WHERE A MID LEVEL DISTURBANCE IS ROTATING EASTWARD NEAR THE MISSISSIPPI AND TENNESSEE STATE LINE AND MID LEVEL LAPSE RATES INCREASE. THIS ACTIVITY SHOULD BECOME MORE ORGANIZED SHORTLY AND SEVERE STORMS HAVE BEEN REPORTED. AS THE EVENING PROGRESSES...CORFIDI VECTORS INDICATE A POTENTIAL EAST SOUTHEAST PROPAGATION IF SOME ORGANIZATION CAN MAKE IT INTO ALABAMA. A SECONDARY BOUNDARY WAS LOCATED BACK INTO ARKANSAS...WHICH IMPACT IS YET TO BE DETERMINED. THEREFORE...ADDED SEVERAL COUNTIES INTO A LOWER CONFIDENCE SEVERE FOR TONIGHT...MAINLY THROUGH MIDNIGHT. THIS AREA GENERALLY IS WEST OF A LINE FROM MONTGOMERY TO ONEONTA. THE STORMS SOUTH OF INTERSTATE 20 SHOULD BE ISOLATED IN NATURE...WHERE STORMS NORTH HAVE THE POTENTIAL OF BECOME A BIT MORE ORGANIZED. THE MAIN THREATS REMAIN DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN. INSTABILITY DECREASES EASTWARD AND THEREFORE CONFIDENCE IS A BIT LESS THAT ANYTHING WILL BE SUSTAINED THERE...BUT CERTAINLY A STRONG STORM WOULD BE POSSIBLE. STAY TUNED FOR UPDATES. 75 && .AVIATION... 00Z TAF DISCUSSION. VERY LOW CONFIDENCE FORECAST FOR THIS PERIOD. TO START...THE ATMOSPHERE LOOKS AS THOUGH IT IS NOW PRIME FOR CONVECTIVE DEVELOPMENT...WITH ISOLATED THUNDERSTORMS BEGINNING TO FORM OVER NORTHERN ALABAMA. MEANWHILE...AND AREA OF THUNDERSTORMS IN NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL LIKELY PUSH TO THE EAST SOUTHEAST OVER THE NEXT SEVERAL HOURS. FORECAST MODELS ARE SUGGESTING THAT FURTHER DEVELOPMENT TO THE SOUTH WILL BEGIN TO AFFECT THE WESTERN TAF TERMINALS BEGINNING SHORTLY AFTER 01Z AND THEN CONTINUE EASTWARD. DUE TO THE LOW CONFIDENCE...HAVE OPTED TO ONLY MENTION VCTS FOR TERMINALS ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. AS THE DEVELOPMENT CONTINUES...AMENDMENTS MAY BECOME NECESSARY. ANY ACTIVITY THAT DOES MOVE INTO THE TERMINALS WILL DISSIPATE BY 06Z. THIS WILL LEAVE PREVAILING VFR CONDITIONS AT MOST LOCATIONS...WITH THE EXCEPTION BEING TOI...WHERE THE LOCAL FOG DEVELOPMENT APPEARS LIKELY. ADDITIONALLY...ANY LOCATION THAT EXPERIENCES HEAVY RAINFALL WILL HAVE THE POSSIBILITY FOR FOG TOMORROW MORNING. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 89 68 89 69 / 40 50 30 30 30 ANNISTON 71 88 69 88 70 / 40 50 20 30 20 BIRMINGHAM 72 89 71 89 72 / 40 50 20 30 30 TUSCALOOSA 72 91 72 90 72 / 40 50 20 30 30 CALERA 72 90 71 89 71 / 40 50 20 30 20 AUBURN 71 87 70 88 70 / 30 50 20 30 20 MONTGOMERY 73 91 72 92 71 / 30 50 20 30 20 TROY 72 92 71 91 70 / 30 50 20 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 7, 8:02 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 802 PM CDT SAT JUN 7 2014 ALZ011>015-017>050-090115- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 802 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH MIDNIGHT. DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREATS. BEST CHANCES FOR THIS THUNDERSTORM DEVELOPMENT WILL BE ALONG AND NORTH OF INTERSTATE 20. A FEW STRONG STORMS BELOW SEVERE LIMITS ARE POSSIBLE ACROSS THE REMAINDER OF CENTRAL ALABAMA THIS EVENING. THE STORMS WILL EVENTUALLY WEAKEN BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE STORMS WILL BE POSSIBLE AGAIN ACROSS ALL OF CENTRAL ALABAMA ON SUNDAY AFTERNOON AND EVENING WITH BEST CHANCES BETWEEN 2 AND 8 PM. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS EVENING AND THEN AGAIN ON SUNDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 7, 3:42 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
342 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 3 NE ABERNANT 33.32N 87.17W
06/06/2014 TUSCALOOSA AL EMERGENCY MNGR
REPORT OF TREES DOWN ON ROCKHOUSE ROAD.
&&
JTALLEYSpecial weather statement, Jun 7, 6:27 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT SAT JUN 7 2014
ALZ011-014-080015-
MARION AL-WINSTON AL-
627 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON AND NORTHEASTERN
MARION COUNTIES UNTIL 715 PM CDT...
AT 624 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HACKLEBURG...OR 9 MILES WEST OF HALEYVILLE...MOVING
EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HALEYVILLE...
NEEDMORE...
ASHRIDGE...
WINSTON FREE STATE BARN...
BEAR CREEK...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3431 8766 3431 8756 3429 8736 3405 8745
3423 8789 3432 8785 3432 8766
TIME...MOT...LOC 2327Z 287DEG 15KT 3426 8776
56Special weather statement, Jun 7, 7:16 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 PM CDT SAT JUN 7 2014
ALZ014-080100-
WINSTON AL-
716 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON COUNTY UNTIL 800
PM CDT...
AT 712 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF HALEYVILLE...MOVING EAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ASHRIDGE...
WINSTON FREE STATE BARN...
DOUBLE SPRINGS...
HOUSTON RECREATIONAL AREA...
CORINTH REC AREA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3422 8728 3400 8735 3399 8738 3410 8764
3424 8763
TIME...MOT...LOC 0016Z 284DEG 9KT 3416 8759
56Local storm report, Jun 7, 8:26 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
826 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG BLACK POND 34.07N 87.37W
06/07/2014 WINSTON AL 911 CALL CENTER
TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.
&&
JTALLEYLocal storm report, Jun 7, 8:30 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL SHOTTSVILLE 34.26N 88.13W
06/07/2014 E1.00 INCH MARION AL EMERGENCY MNGR
&&
JTALLEYLocal storm report, Jun 7, 8:51 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL HALEYVILLE 34.24N 87.62W
06/07/2014 E0.50 INCH WINSTON AL CO-OP OBSERVER
&&
JTALLEYThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:16 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| Jun 7, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 50 min |
| Jun 7, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 54 min |
| Jun 7, 8:27 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 27 min |
| Jun 7, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion, Winston | 53 min |
| Jun 7, 9:05 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 55 min |
| Jun 7, 9:55 PM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 65 min |
| Jun 7, 9:57 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Jun 7, 9:59 PM CDT | Special Weather Statement | BMX | Jefferson, Walker | 46 min |
| Jun 7, 10:04 PM CDT | Special Weather Statement | BMX | Perry | 41 min |
| Jun 7, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 67 min |
| Jun 7, 10:45 PM CDT | Special Weather Statement | BMX | Bibb, Shelby, Tuscaloosa | 45 min |
| Jun 7, 10:48 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 42 min |
| Jun 7, 10:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 50 min |
| Jun 7, 11:09 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 51 min |
| Jun 7, 11:14 PM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Jun 7, 11:18 PM CDT | Special Weather Statement | BMX | Chilton, Clay, Talladega | 42 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 47 min |
| Jun 8, 12:05 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Elmore, Randolph, Tallapoosa | 40 min |
| Jun 8, 12:08 AM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 8, 12:24 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 8, 12:38 AM CDT | Special Weather Statement | BMX | Chambers, Lee | 52 min |
| Jun 8, 12:53 AM CDT | Special Weather Statement | BMX | Macon, Montgomery | 52 min |
| Jun 8, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 25 min |
| Jun 8, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 32 min |
| Jun 8, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 37 min |
| Jun 8, 2:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 29 min |
| Jun 8, 2:35 PM CDT | Special Weather Statement | BMX | Barbour | 55 min |
| Jun 8, 2:47 PM CDT | Special Weather Statement | BMX | Bibb | 28 min |
| Jun 8, 3:23 PM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jun 8, 3:26 PM CDT | Special Weather Statement | BMX | Perry | 34 min |
| Jun 8, 3:57 PM CDT | Special Weather Statement | BMX | Perry | 63 min |
| Jun 8, 3:59 PM CDT | Special Weather Statement | BMX | Chilton | 61 min |
| Jun 8, 4:09 PM CDT | Special Weather Statement | BMX | Pike | 66 min |
| Jun 8, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 43 min |
| Jun 8, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 58 min |
| Jun 8, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 54 min |
| Jun 8, 6:07 PM CDT | Special Weather Statement | BMX | Talladega | 53 min |
| Jun 8, 6:36 PM CDT | Special Weather Statement | BMX | Coosa | 39 min |
| Jun 8, 6:40 PM CDT | Special Weather Statement | BMX | Dallas | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.